MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++; SEE H10

EXACTECH, INC. CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++; SEE H10
Model Number 200-72-11
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Metal Related Pathology (4530); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: (b)(6), 200-02-35 - three peg patella 35mm; (b)(6), 204-04-21 - trapezoid tibial tray sz 1f/1t, 2f/1t; (b)(6), 230-02-02 - optetrak asy,cr cemented femoral, sz 2.Investigation is pending.No other information is available.
 
Event or Problem Description
It was reported via legal documentation that a female patient had an initial left knee arthroplasty on (b)(6) 2012 and then approximately 9 years, 7 months later, on (b)(6) 2022, the patient experienced a revision surgery.Revised to competitor¿s devices.Revision operative report of (b)(6) 2022 for failed total left knee replacement.Indications: radiographs demonstrated gross instability with erosion of posterior tibial tray.Preoperative work up for septic versus aseptic loosening.The workup for infection was completed with crp, esr, as well as aspiration for cell count, culture, alpha defensing; 2018 msis score of 1 for elevated esr.Procedure: prior to incision, the knee was found to have global laxity to varus and valgus stress in flexion and extension.Upon arthrotomy, there was egress motor oil type fluid.There was diffuse metallic debris staining the synovium and the polyethylene liner was already disengaged from the tibial tray.There was osteolysis along posterior femur, but implants seemed grossly stable.The posterior rim of the tibial try was deficient from metal-on-metal wear.A trial liner was unable to stay in place, with flexion the liner was lifting off and popping out of place, with extension there was significant coronal laxity.Full revision was elected.The patellar component was examined; there was mild symmetric wear along the super lateral quadrant.Metal-stained synovium was removed with polyethylene debris.Patellar button was retained.Th patient was taken to the recovery room in satisfactory condition.The patient was examined at the 30- and 60-minute mark and was found to have not spotting of her dressing.She demonstrated intact plantar and dorsal foot sensation with intact plantar/dorsiflexion of ankle and hallux.Patient will advance from pacu to floor and discharged to home when cleared by therapies.Follow up to clinic at 2-3 weeks for wound evaluation.Repeat x-rays at 6 weeks and one year postoperatively.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and disassembly or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17059864
Report Number1038671-2023-01236
Device Sequence Number14735021
Product Code JWH
UDI-Device Identifier10885862041227
UDI-Public10885862041227
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2013
Device Model Number200-72-11
Device Catalogue Number200-72-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale